default-icon
Vaginal bleeding
I had taken a ipill and after sometime had a very bad pain on my right abdomin and hips along with bleeding. I assumed that the pill is working and the pain to be the side effect of it.but it's one week now and I have minimal of 3to 4 drops of bleeding everyday.especially when I am urinating. I am worried what and why this should be. Kindly advise
40 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Consult acupuncturist..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+196
Chat with a doctor
Online now
Hello there.  I can understand your concern.  Kindly get it checked out by a gynaecologist in person for further evaluation and management.  She will be able to help you further. It should come down by itself but still, Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.